# SDR AALA202112212597

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 60,960 hours, 27,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COLD AIRCRAFT. WHEN AIRCRAFT POWER APPLIED, EMERGENCY EXIT LIGHTS ARE ON WITH SWITCH OFF. POWER SWITCH LEFT IN ON POSITION ON FLIGHT ATTENDANT PANEL. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
